# SDR CALA2025090408463

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 46,598 hours, 16,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTS OUT OF CORRECT SEQUENCE. REPOSITIONED EMERGENCY LIGHT LENS AT ROW 21 ABC TO CORRECT CONFIG. REF. AMM 33-51-11. EMERGENCY LIGHTS TEST NORMAL.
